| Model Number |
M00584400 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
Event or Problem Description
It was reported to boston scientific corporation that a dreamtome pro rx 44 was attempted to be used during a sphincterotomy procedure performed on (b)(6) 2026.During the procedure, the cutting wire broke.The procedure was completed with another of the same device.There were no reported patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.Block h11: investigation results: the returned dreamtome pro rx 44 was analyzed, and visual inspection found that the cutting wire was blackened, kinked and broken 6 mm from the proximal pierce hole.The device returned without the guidewire.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of wire break was confirmed.According to the product analysis performed on the device, the cutting wire was kinked and broken at 6 mm from the proximal pierce hole.It is most likely that procedural or anatomical factors encountered during the use of the device could have affected the device performance and its integrity.Wire broken could have been generated if there was contact between the device and the scope during energization or if the device exceeds the maximum of voltage during procedure as per precautions of the device states, also energizing the device prior to performing sphincterotomy can compromise the cutting wire's integrity, also it can cause a premature cutting wire fatigue, leading to break it.Once the cutting wire breaks, any attempt to remove the device from the scope can bent the cutting wire.Based on all gathered information and the analysis performed, the most probable cause of this complaint is adverse event related to procedure.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the events of wire break and wire kinked were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.
Event or Problem Description